# SDR ASAA2014012312481

- Difficulty date: January 23, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 12 hours, 9 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE LIGHT ON TAXI OUT.  ACFT GROUNDED.  RESET AND OPS NORMAL.
